Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 30, NWS Nashville, TN

August 8, 20135 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Aug 8, 2013, 11:27 AM CDT for 5 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 11:27 AM CDT (16:27 UTC)
Expired
Aug 8, 2013, 2:30 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, TN, Jackson County, TN, Overton County, TN, Putnam County, TN, Smith County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 12:25 PM CDTFLASH FLOOD5 Nw Algood, TNHIGHWAY 135 FLOODED BETWEEN COOKEVILLE AND GAINESBORO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WGUS54 KOHX 081627
FFWOHX
TNC041-087-133-141-159-081930-
/O.NEW.KOHX.FF.W.0030.130808T1627Z-130808T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 PM CDT

* AT 1123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR INDICATES 1 TO 3 INCHES OF RAIN HAS FALLEN
  ACROSS MUCH OF THE AREA THIS MORNING. ADDITIONAL RAINFALL AMOUNTS
  OF 1 TO 2 INCHES ARE POSSIBLE OVER THE NEXT FEW HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CARTHAGE...COOKEVILLE...ALGOOD...BAXTER...GORDONSVILLE AND
  MONTEREY.
 
AT 1117 AM CDT...PUTNAM COUNTY EMERGENCY MANAGEMENT REPORTED SEVERAL 
ROADS THAT WERE CLOSED DUE TO FLOODING. ROADWAYS THAT WERE CLOSED 
INCLUDED CLEMMONS ROAD...FISK ROAD...AND DYER LONG ROAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3634 8512 3621 8508 3615 8512 3614 8510
      3610 8515 3610 8524 3599 8526 3599 8531
      3603 8532 3608 8551 3607 8556 3601 8565
      3600 8604 3603 8603 3629 8613 3635 8583

$$

SHAMBURGER
1 follow-up statement
566 
WGUS74 KOHX 081820
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT THU AUG 8 2013

TNC041-087-133-141-159-081930-
/O.CON.KOHX.FF.W.0030.000000T0000Z-130808T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OVERTON TN-PUTNAM TN-SMITH TN-DE KALB TN-JACKSON TN-
120 PM CDT THU AUG 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN JACKSON...
NORTHERN DE KALB...SMITH...PUTNAM AND SOUTHERN OVERTON COUNTIES UNTIL
230 PM CDT...

AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE ACROSS THE WARNED 
AREA. RADAR ESTIMATES INDICATE 2 TO 6 INCHES OF RAIN HAS FALLEN SO 
FAR TODAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE 
THIS AFTERNOON. SEVERAL ROADWAYS ARE REPORTEDLY FLOODED ACROSS THE 
WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CARTHAGE...COOKEVILLE...ALGOOD...BAXTER...GORDONSVILLE AND MONTEREY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3634 8512 3621 8508 3615 8512 3614 8510
      3610 8515 3610 8524 3599 8526 3599 8531
      3603 8532 3608 8551 3607 8556 3601 8565
      3600 8604 3603 8603 3629 8613 3635 8583

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 10:35 AM CDT, 52 minutes earlier.

Area forecast discussion, Aug 8, 10:35 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CDT THU AUG 8 2013

.MESOSCALE UPDATE...
CLUSTER OF STORMS NOW IN DICKSON COUNTY WILL CONTINUE TO MOVE
EASTNORTHEAST AND INTO CHEATHAM COUNTY BY 11 AM...AND THEN WORK
ACROSS DAVIDSON COUNTY BETWEEN 11 AND 1130 AM.  RAINFALL AMOUNTS
OVER EASTERN HUMPHREYS COUNTY HAVE RANGED FROM ONE HALF TO ONE
INCH BASED ON KOHX DUAL-POLE AS THIS CLUSTER MOVED ACROSS THAT AREA.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1008 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
AM CONTINUING TO SEE DESCENT MOISTURE TRANSPORT ACROSS NORTH HALF
OF MIDDLE TENNESSEE AND IT LOOKS LIKE IT WILL CONTINUE THROUGH 18Z
BEFORE WEAKING. SOME NEW CONVECTION HAS FIRED OVER WESTERN MIDDLE
TENNESSEE IN HUMPHREYS COUNTY THAT WILL ADVANCE EASTWARD INTO
DICKSON COUNTY BY 16Z. THIS ACTIVITY MAY MOVE ACROSS OR CLOSE TO
THE SAME AREA THAT HAD THE HEAVIEST RAINS OVERNIGHT (NORTH CENTRAL
DAVIDSON COUNTY). CONVECTION IN NORTHEAST MIDDLE TENNESSEE AND
ALONG UPPER CUMBERLAND WILL CONTINUE TO WORK EASTNORTHEAST THIS
MORNING.

BOYD

PREV DISCUSSION... /ISSUED 837 AM CDT THU AUG 8 2013/

MESOSCALE UPDATE...
SHOWERS/STORMS BEGINNING TO PULL AWAY FROM DAVIDSON...SUMNER AND
WILSON COUNTIES BUT RUNOFF INTO CREEKS AND STREAMS WILL CONTINUE
FOR THE NEXT SEVERAL HOURS. MID-LEVEL SHORT WAVE AXIS EXTENDS DOWN
INTERSTATE 65 AND WILL SHIFT EASTWARD OVER THE NEXT 2 TO 3 HOURS.
THIS SHOULD SWEEP BULK OF CURRENT CONVECTION TOWARD UPPER
CUMBERLAND AND OFF THE PLATEAU BY AROUND 16Z. HOWEVER...SCATTERED
CONVECTION WILL DEVELOP OVER WESTERN AREAS THIS MORNING AND WORK
EASTWARD DURING THE DAY.

BOYD

PREV DISCUSSION... /ISSUED 532 AM CDT THU AUG 8 2013/

AVIATION 12Z DISCUSSION...
THE FRONTAL BOUNDARY JUST NORTH OF THE MID STATE THIS MORNING WILL
MOVE LITTLE THROUGH THE TAF PD. WITH THE HIGH SFC DEW POINTS AND
HIGH MOISTURE LEVELS IN PLACE...CONVECTION WILL CONTINUE THROUGH
THE TAF PERIOD ON AN OFF AND ON BASIS. CIGS AT TIMES WILL DROP
BELOW 2KFT WITH VSBYS AS LOW AS 2-4SM WHEN THE CONVECTION OCCURS.

PREV DISCUSSION... /ISSUED 406 AM CDT THU AUG 8 2013/

DISCUSSION...
LATEST ANALYSIS SHOWING COLD FRONT RUNNING FROM THE GREAT LAKES
DOWN INTO THE PLAINS. AIRMASS AHEAD REMAINS PLENTY MOIST AND
UNSTABLE. THIS FRONTAL BOUNDARY ALONG WITH BITS OF ENERGY PASSING
PERIODICALLY IN ML/UL N/NW FLOW WILL BE KEY PLAYERS OVER THE NEXT
SEVERAL DAYS. THIS FRONT EXPECTED TO SAG SOUTHWARD TODAY...SETTING
UP ACROSS KY...AND THEN REMAINS IN THAT GENERAL VICINITY THROUGH
LATE SATURDAY BEFORE DROPPING DOWN AND HOLDING OVER THE MID-STATE.
UVV EXPECTED TO BE ENHANCED AS SERIES OF WEAK WAVES RIDES UP ALONG
BOUNDARY AND COMBINES WITH PASSING ML/UL IMPULSES. MODERATE/DEEP
MOISTURE WILL REMAIN IN PLACE AND GIVEN SYNOPTIC/MESOSCALE
FEATURES...CURRENT TREND OF SCATTERED TO NUMEROUS SHOWERS/STORMS
WILL REMAIN INTACT THROUGH SUNDAY. SEVERE POTENTIAL OF STORMS
REMAINS ON LOW SIDE BUT LOCALIZED FLOODING VERY POSSIBLE AS
TRAINING AFFECTS ALONG QUASI-STATIONARY BOUNDARY QUITE FEASIBLE.

FRONTAL BOUNDARY SEEMS TO WORK BACK NORTH INTO KY LATE SUNDAY AS
ML/UL FLOW REMAINS MORE WESTERLY BUT SECONDARY FRONT DROPS OUT OF
THE GREAT LAKES. KY BOUNDARY LOOKS TO WASH OUT LATER MONDAY WHILE
SECONDARY BOUNDARY BECOMES DOMINANT. UPPER TROUGH DEEPENS MONDAY-
TUESDAY...WHICH WILL PUSH THIS FRONT SOUTH OF THE AREA LATER
TUESDAY. BOUNDARY BECOMES STATIONARY ACROSS CENTRAL MS/AL/GA
WEDNESDAY/THURSDAY. PASSING BOUNDARY WILL KEEP PCPN CHANCES
FAIRLY HIGH EARLY NEXT WEEK BUT CHANCES WILL BE REDUCED MID-WEEK
WITH FOCUS SHIFTED SOUTH.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Aug 8, 5:40 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
540 AM CDT THU AUG 8 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-091030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
540 AM CDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN
TODAY AND TONIGHT. ISOLATED STORMS COULD BECOME STRONG AT
TIMES...PRODUCING GUSTY WIND AND FREQUENT LIGHTNING. STRONGER
STORMS MAY ALSO PRODUCE VERY HEAVY RAIN WHICH COULD LEAD TO MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

07

In the hours before

Local storm report, Aug 8, 10:29 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     HEAVY RAIN       5 NE NASHVILLE          36.22N  86.72W
08/08/2013  M6.90 INCH       DAVIDSON           TN   COCORAHS

&&

EVENT NUMBER OHX1300643

11
Local storm report, Aug 8, 10:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
08/08/2013                   DAVIDSON           TN   NEWSPAPER

            35 WATER RESCUES WERE CONDUCTED ACROSS DAVIDSON COUNTY
            THIS MORNING

&&

EVENT NUMBER OHX1300644

SHAMBURGER
Local storm report, Aug 8, 10:34 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HEAVY RAIN       4 NW NASHVILLE          36.21N  86.83W
08/08/2013  M5.19 INCH       DAVIDSON           TN   COCORAHS

&&

EVENT NUMBER OHX1300645

11
Local storm report, Aug 8, 10:37 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 WSW MOUNT JULIET      36.19N  86.57W
08/08/2013  M5.15 INCH       WILSON             TN   COCORAHS

&&

EVENT NUMBER OHX1300646

11
Special weather statement, Aug 8, 10:48 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 AM CDT THU AUG 8 2013

TNZ025>027-059-081645-
CHEATHAM-DAVIDSON-DICKSON-WILLIAMSON-
1048 AM CDT THU AUG 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON AND
WILLIAMSON COUNTIES...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHEATHAM
DAM TO BURNS...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...CHEATHAM DAM...FAIRVIEW...KINGSTON SPRINGS...
PEGRAM...ASHLAND CITY..FRANKLIN...BRENTWOOD...JOELTON...BELLEVUE
AND NASHVILLE.

FREQUENT LIGHTNING...GUSTY WINDS OF 40 TO 50 MPH...AND RAINFALL
RATES AROUND 1 INCH PER HOUR ARE EXPECTED WITH THESE STORMS.

LAT...LON 3638 8673 3634 8672 3632 8669 3589 8672
      3598 8738 3632 8742 3631 8730 3637 8725
      3637 8697 3639 8690 3635 8682 3641 8675

SHAMBURGER
Local storm report, Aug 8, 11:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      MADISON                 36.26N  86.71W
08/08/2013                   DAVIDSON           TN   EMERGENCY MNGR

            HOME SWEPT AWAY BY FLOOD WATERS ON MADISON BLVD

&&

EVENT NUMBER OHX1300647

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:22 PM CDTSpecial Weather StatementOHXBenton38 min
Aug 8, 3:57 AM CDTAreal Flood AdvisoryOHXDavidson2 hr
Aug 8, 5:05 AM CDTFlash Flood Warning EmergencyOHXDavidson, Sumner, Wilson7 hr
Aug 8, 5:24 AM CDTRiver Flood AdvisoryOHXDavidson7 hr
Aug 8, 5:48 AM CDTRiver Flood AdvisoryOHXDavidson4 hr
Aug 8, 6:01 AM CDTAreal Flood AdvisoryOHXSumner, Trousdale, Wilson119 min
Aug 8, 6:24 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 6:24 AM CDTRiver Flood WarningOHXDavidson2 hr
Aug 8, 7:16 AM CDTRiver Flood WarningOHXDavidson3 hr
Aug 8, 7:50 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Sumner3 hr
Aug 8, 9:20 AM CDTAreal Flood AdvisoryOHXSmith, Trousdale3 hr
Aug 8, 9:33 AM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Aug 8, 10:48 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson57 min
Aug 8, 10:56 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
Aug 8, 11:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson31 min
Aug 8, 11:30 AM CDTSpecial Weather StatementOHXWilliamson60 min
Aug 8, 11:43 AM CDTSpecial Weather StatementOHXSumner62 min
Aug 8, 11:53 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 12:23 PM CDTAreal Flood AdvisoryOHXWilliamson112 min
Aug 8, 12:29 PM CDTSpecial Weather StatementOHXMaury, Williamson46 min
Aug 8, 12:46 PM CDTRiver Flood AdvisoryOHXDavidson3 hr
Aug 8, 1:06 PM CDTSpecial Weather StatementOHXLawrence54 min
Aug 8, 1:23 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne112 min
Aug 8, 1:30 PM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Warren45 min
Aug 8, 1:32 PM CDTSpecial Weather StatementOHXStewart43 min
Aug 8, 1:59 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart61 min
Aug 8, 2:03 PM CDTSpecial Weather StatementOHXHumphreys42 min
Aug 8, 2:11 PM CDTSpecial Weather StatementOHXHumphreys49 min
Aug 8, 2:15 PM CDTSpecial Weather StatementOHXDeKalb, Van Buren, Warren, White60 min
Aug 8, 2:27 PM CDTAreal Flood AdvisoryOHXDeKalb, Jackson, Overton, Putnam, Smith2 hr
Aug 8, 2:30 PM CDTSevere Thunderstorm WarningOHXHickman45 min
Aug 8, 2:37 PM CDTSpecial Weather StatementOHXMontgomery53 min
Aug 8, 2:54 PM CDTAreal Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Aug 8, 3:04 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry116 min
Aug 8, 3:20 PM CDTSpecial Weather StatementOHXHickman40 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.